# SDR MZZA00002

- Difficulty date: January 24, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUM - FOUND 2L SERVICE DOOR EMERGNECY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK PER MM 33-50-01.  OPS CHECK GOOD AND RELEASED AIRCRAFT FOR SERVICE.  (M)
